# SDR S9BA20230003

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 53,223 hours, 116,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Part time: 53,223 hours, 116,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER WING SKIN DOUBLER (.063) CORROSION WS135.0 (.040 DEEP) AT MAIN SPAR BEYOND SRM LIMITS
